# SDR FDEA201108173310

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,980 hours, 30,914 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Malfunctioned
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE WINDOW HANDLE POPS OPEN, JUST THE HANDLE, IT DOES NOT STAY FLUSH.  PROPERLY SECURED STOWED EMERGENCY HANDLE CAPTAINS SIDE IAW STANDARD MAINT    PRACTICES.  OPS NORMAL.
